Alert archive / Nevada / Red Flag Warnings in 2007

Red Flag Warning 23, NWS Elko, NV

August 17, 2007

NWS Elko, NV issued this red flag warning at Aug 17, 2007, 1:36 PM PDT. It took effect at Aug 18, 2007, 5:10 AM PDT. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 17, 2007, 1:36 PM PDT (20:36 UTC)
In effect from
Aug 18, 2007, 5:10 AM PDT
Expired
Aug 18, 2007, 7:06 PM PDT
In force
14 hr
Issued by
NWS Elko, NV

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KLKN 172036
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
136 PM PDT FRI AUG 17 2007

NVZ451-181400-
/O.UPG.KLKN.FW.A.0018.070818T1800Z-070819T0400Z/
/O.NEW.KLKN.FW.W.0023.070818T1800Z-070819T0400Z/
HUMBOLDT COUNTY-
136 PM PDT FRI AUG 17 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT SATURDAY...

THIS FIRE WEATHER WATCH IS FOR THE FOLLOWING FIRE WEATHER ZONE:

451 - HUMBOLDT COUNTY

THE NATIONAL WEATHER SERVICE IN ELKO HAS UPGRADED THE FIRE WEATHER
WATCH FOR HUMBOLDT COUNTY TO A RED FLAG WARNING...WHICH IS IN
EFFECT FROM 11 AM TO 9 PM PDT SATURDAY. 

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM 11 AM TO 9 PM PDT SATURDAY.

A LOW PRESSURE SYSTEM WILL BE MOVING INTO THE PACIFIC NORTHWEST
SATURDAY BRINGING DRIER AIR AND INCREASED WINDS TO NORTHWEST
NEVADA. BY NOON...SOUTHWEST WINDS ARE EXPECTED TO INCREASE TO 15
TO 25 MPH WITH GUSTS TO 40 MPH...AND CONTINUE INTO THE EVENING
HOURS. COMBINED WITH LOW RELATIVE HUMIDITIES...THIS WILL CREATE
HAZARDOUS FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
LW
5 follow-up statements
000 
WWUS85 KLKN 180637 AAA
RFWLKN

RED FLAG WARNING...UPDATED
NATIONAL WEATHER SERVICE ELKO NV
1137 PM PDT FRI AUG 17 2007

NVZ451-181500-
/O.CON.KLKN.FW.W.0023.070818T1800Z-070819T0400Z/
HUMBOLDT COUNTY-
1137 PM PDT FRI AUG 17 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT
SATURDAY FOR GUSTY WINDS AND LOW HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT
SATURDAY FOR GUSTY WINDS AND LOW HUMIDITIES. 

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

451 - HUMBOLDT COUNTY

A LOW PRESSURE SYSTEM WILL MOVE INTO THE PACIFIC NORTHWEST
SATURDAY...BRINGING DRIER AIR AND INCREASED WINDS TO NORTHWEST
NEVADA. BY NOON...SOUTHWEST WINDS ARE EXPECTED TO INCREASE TO 15
TO 25 MPH WITH GUSTS TO 40 MPH...AND CONTINUE INTO THE EVENING
HOURS. COMBINED WITH LOW RELATIVE HUMIDITIES BETWEEN 5 AND 10
PERCENT...THIS WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
REA
000 
WWUS85 KLKN 181210
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
510 AM PDT SAT AUG 18 2007

NVZ452-454-182015-
/O.NEW.KLKN.FW.A.0019.070819T1800Z-070820T0400Z/
/O.EXA.KLKN.FW.W.0023.070818T1800Z-070819T0400Z/
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-
510 AM PDT SAT AUG 18 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT
THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING FOR GUSTS WINDS AND LOW RELATIVE HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...WHICH IS IN EFFECT
FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING FOR PORTIONS OF 
NORTHEAST AND CENTRAL NEVADA. A FIRE WEATHER WATCH HAS BEEN ISSUED
FOR SUNDAY. THIS FIRE WEATHER WATCH IS ALSO FOR GUSTY WINDS AND
LOW HUMIDITIES.

THIS RED FLAG WARNING AND FIRE WEATHER WATCH ARE FOR THE FOLLOWING
FIRE WEATHER ZONES:

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50


A LOW PRESSURE SYSTEM WILL MOVE INTO THE PACIFIC NORTHWEST
TODAY...BRINGING DRIER AIR AND INCREASED WINDS WESTERN AND CENTRAL
ZONE 452...AND ZONE 454. BY NOON...SOUTHWEST WINDS ARE EXPECTED TO
INCREASE TO 15 TO 25 MPH WITH GUSTS TO 35 MPH...AND CONTINUE INTO
THE EVENING HOURS. COMBINED WITH LOW RELATIVE HUMIDITIES BETWEEN
10 AND 15 PERCENT...THIS WILL CREATE HAZARDOUS FIRE WEATHER
CONDITIONS.

WINDS WILL PICK UP AGAIN ON SUNDAY...OUT OF THE SOUTHWEST.
RELATIVE HUMIDITIES WILL BE NEAR 15 PERCENT. THIS WILL CREATE THE
POTENTIAL FOR CONTINUED HAZARDOUS FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

NVZ451-182015-
/O.NEW.KLKN.FW.A.0019.070819T1800Z-070820T0400Z/
/O.CON.KLKN.FW.W.0023.070818T1800Z-070819T0400Z/
HUMBOLDT COUNTY-
510 AM PDT SAT AUG 18 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES...

A RED FLAG WARNING FOR GUSTY WINDS AND LOW HUMIDITIES REMAINS IN
EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING FOR
PORTIONS OF NORTHWEST NEVADA. THE NATIONAL WEATHER SERVICE IN ELKO HAS
ALSO ISSUED A FIRE WEATHER WATCH FOR GUSTY WINDS AND LOW
HUMIDITIES FOR SUNDAY.

THIS RED FLAG WARNING AND FIRE WEATHER WATCH ARE FOR THE
FOLLOWING FIRE WEATHER ZONE:

451 - HUMBOLDT COUNTY

A LOW PRESSURE SYSTEM WILL MOVE INTO THE PACIFIC NORTHWEST
TODAY...BRINGING DRIER AIR AND INCREASED WINDS TO NORTHWEST
NEVADA. BY NOON...SOUTHWEST WINDS ARE EXPECTED TO INCREASE TO 15
TO 25 MPH WITH GUSTS TO 35 MPH...AND CONTINUE INTO THE EVENING
HOURS. COMBINED WITH LOW RELATIVE HUMIDITIES BETWEEN 5 AND 10
PERCENT...THIS WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS.

WINDS WILL PICK UP AGAIN ON SUNDAY...OUT OF THE SOUTHWEST.
RELATIVE HUMIDITIES WILL BE BETWEEN 10 AND 15 PERCENT. THIS WILL
CREATE THE POTENTIAL FOR CONTINUED HAZARDOUS FIRE WEATHER
CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

NVZ455-457-182015-
/O.NEW.KLKN.FW.A.0019.070819T1800Z-070820T0400Z/
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
510 AM PDT SAT AUG 18 2007

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A FIRE WEATHER
WATCH FOR GUSTY WINDS AND LOW HUMIDITIES...WHICH IS IN EFFECT FROM SUNDAY
MORNING THROUGH SUNDAY EVENING FOR PORTIONS OF CENTRAL NEVADA.

THIS FIRE WEATHER WATCH IS FOR THE FOLLOWING FIRE WEATHER ZONES:

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES


A LOW PRESSURE SYSTEM WILL MOVE THROUGH THE PACIFIC NORTHWEST
ON SUNDAY...BRINGING DRIER AIR AND INCREASED WINDS TO CENTRAL NEVADA. 
BY NOON SUNDAY...SOUTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25
MPH WITH GUSTS TO 40 MPH...AND CONTINUE INTO THE EVENING HOURS.
COMBINED WITH LOW RELATIVE HUMIDITIES BETWEEN 10 AND 15
PERCENT...THIS WILL CREATE THE POTENTIAL FOR HAZARDOUS FIRE WEATHER
CONDITIONS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$
REA
000 
WWUS85 KLKN 181440 CCA
RFWLKN

RED FLAG WARNING...CORRECTED
NATIONAL WEATHER SERVICE ELKO NV
736 AM PDT SAT AUG 18 2007

NVZ452-454-182300-
/O.COR.KLKN.FW.A.0019.070819T1800Z-070820T0400Z/
/O.COR.KLKN.FW.W.0023.070818T1800Z-070819T0400Z/
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-
736 AM PDT SAT AUG 18 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT
THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...WHICH IS IN EFFECT
FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING FOR PORTIONS OF 
NORTHEAST AND CENTRAL NEVADA. A FIRE WEATHER WATCH HAS BEEN ISSUED
FOR SUNDAY. THIS FIRE WEATHER WATCH IS ALSO FOR GUSTY WINDS AND
LOW HUMIDITIES.

THIS RED FLAG WARNING AND FIRE WEATHER WATCH ARE FOR THE FOLLOWING
FIRE WEATHER ZONES:

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50


A LOW PRESSURE SYSTEM WILL MOVE INTO THE PACIFIC NORTHWEST
TODAY...BRINGING DRIER AIR AND INCREASED WINDS WESTERN AND CENTRAL
ZONE 452...AND ZONE 454. BY NOON...SOUTHWEST WINDS ARE EXPECTED TO
INCREASE TO 15 TO 25 MPH WITH GUSTS TO 35 MPH...AND CONTINUE INTO
THE EVENING HOURS. COMBINED WITH LOW RELATIVE HUMIDITIES BETWEEN
10 AND 15 PERCENT...THIS WILL CREATE HAZARDOUS FIRE WEATHER
CONDITIONS.

WINDS WILL PICK UP AGAIN ON SUNDAY...OUT OF THE SOUTHWEST.
RELATIVE HUMIDITIES WILL BE NEAR 15 PERCENT. THIS WILL CREATE THE
POTENTIAL FOR CONTINUED HAZARDOUS FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

NVZ451-182300-
/O.NEW.KLKN.FW.A.0019.070819T1800Z-070820T0400Z/
/O.CON.KLKN.FW.W.0023.070818T1800Z-070819T0400Z/
HUMBOLDT COUNTY-
736 AM PDT SAT AUG 18 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES...

A RED FLAG WARNING FOR GUSTY WINDS AND LOW HUMIDITIES REMAINS IN
EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING FOR
PORTIONS OF NORTHWEST NEVADA. THE NATIONAL WEATHER SERVICE IN ELKO HAS
ALSO ISSUED A FIRE WEATHER WATCH FOR GUSTY WINDS AND LOW
HUMIDITIES FOR SUNDAY.

THIS RED FLAG WARNING AND FIRE WEATHER WATCH ARE FOR THE
FOLLOWING FIRE WEATHER ZONE:

451 - HUMBOLDT COUNTY

A LOW PRESSURE SYSTEM WILL MOVE INTO THE PACIFIC NORTHWEST
TODAY...BRINGING DRIER AIR AND INCREASED WINDS TO NORTHWEST
NEVADA. BY NOON...SOUTHWEST WINDS ARE EXPECTED TO INCREASE TO 15
TO 25 MPH WITH GUSTS TO 35 MPH...AND CONTINUE INTO THE EVENING
HOURS. COMBINED WITH LOW RELATIVE HUMIDITIES BETWEEN 5 AND 10
PERCENT...THIS WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS.

WINDS WILL PICK UP AGAIN ON SUNDAY...OUT OF THE SOUTHWEST.
RELATIVE HUMIDITIES WILL BE BETWEEN 10 AND 15 PERCENT. THIS WILL
CREATE THE POTENTIAL FOR CONTINUED HAZARDOUS FIRE WEATHER
CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

NVZ455-457-182300-
/O.NEW.KLKN.FW.A.0019.070819T1800Z-070820T0400Z/
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
736 AM PDT SAT AUG 18 2007

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A FIRE WEATHER
WATCH FOR GUSTY WINDS AND LOW HUMIDITIES...WHICH IS IN EFFECT FROM SUNDAY
MORNING THROUGH SUNDAY EVENING FOR PORTIONS OF CENTRAL NEVADA.

THIS FIRE WEATHER WATCH IS FOR THE FOLLOWING FIRE WEATHER ZONES:

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES


A LOW PRESSURE SYSTEM WILL MOVE THROUGH THE PACIFIC NORTHWEST
ON SUNDAY...BRINGING DRIER AIR AND INCREASED WINDS TO CENTRAL NEVADA. 
BY NOON SUNDAY...SOUTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25
MPH WITH GUSTS TO 40 MPH...AND CONTINUE INTO THE EVENING HOURS.
COMBINED WITH LOW RELATIVE HUMIDITIES BETWEEN 10 AND 15
PERCENT...THIS WILL CREATE THE POTENTIAL FOR HAZARDOUS FIRE WEATHER
CONDITIONS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$
REA/JS
000 
WWUS85 KLKN 182137
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
237 PM PDT SAT AUG 18 2007

NVZ451-452-454-191200-
/O.UPG.KLKN.FW.A.0019.070819T1800Z-070820T0400Z/
/O.NEW.KLKN.FW.W.0024.070819T1800Z-070820T0400Z/
/O.CON.KLKN.FW.W.0023.000000T0000Z-070819T0400Z/
HUMBOLDT COUNTY-
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-
237 PM PDT SAT AUG 18 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY 
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...WHICH IS IN EFFECT
FROM 11 AM TO 9 PM PDT SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER
IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT
THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES.

THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONES:

451 - HUMBOLDT COUNTY

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

SOUTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS BETWEEN 30 AND 35 MPH 
WILL CONTINUE INTO THIS EVENING. THIS COMBINED WITH LOW RELATIVE
HUMIDITIES IN THE TEENS AND SINGLE DIGITS WILL ALLOW HAZARDOUS
FIRE WEATHER CONDITIONS TO CONTINUE.

SOUTHWEST WINDS WILL PICK UP AGAIN ON SUNDAY WITH GUSTS BETWEEN 35
AND 40 MPH. THIS COMBINED WITH RELATIVE HUMIDITIES DROPPING BELOW
15 PERCENT WILL AGAIN CREATE HAZARDOUS FIRE WEATHER CONDITIONS FROM
LATE SUNDAY MORNING THROUGH SUNDAY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NVZ455-457-191200-
/O.UPG.KLKN.FW.A.0019.070819T1800Z-070820T0400Z/
/O.NEW.KLKN.FW.W.0024.070819T1800Z-070820T0400Z/
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
237 PM PDT SAT AUG 18 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...WHICH IS IN 
EFFECT FROM 11 AM TO 9 PM PDT SUNDAY. THE FIRE WEATHER WATCH IS NO
LONGER IN EFFECT.

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
      EUREKA COUNTIES

A LOW PRESSURE SYSTEM WILL PASS THROUGH NORTHERN NEVADA ON SUNDAY...
BRINGING DRIER AIR AND INCREASED WINDS TO CENTRAL NEVADA. BY LATE
SUNDAY MORNING...SOUTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 TO
25 MPH WITH GUSTS BETWEEN 35 AND 40 MPH...AND CONTINUE INTO THE
EVENING HOURS. THIS COMBINED WITH RELATIVE HUMIDITIES BELOW 15
PERCENT WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS ACROSS
CENTRAL NEVADA.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$


JM
000 
WWUS85 KLKN 190206
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
706 PM PDT SAT AUG 18 2007

NVZ451-452-454-191015-
/O.CAN.KLKN.FW.W.0023.000000T0000Z-070819T0400Z/
/O.CON.KLKN.FW.W.0024.070819T1800Z-070820T0400Z/
HUMBOLDT COUNTY-
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-
706 PM PDT SAT AUG 18 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT
SUNDAY...
...RED FLAG WARNING IS CANCELLED FOR THE REMAINDER OF THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE RED FLAG
WARNING FOR THE REMAINDER OF THIS EVENING. A RED FLAG WARNING
REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY.

THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONES:

451 - HUMBOLDT COUNTY

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

SOUTHWEST WINDS WILL PICK UP AGAIN ON SUNDAY WITH GUSTS BETWEEN
35 AND 40 MPH. THIS COMBINED WITH RELATIVE HUMIDITIES DROPPING
BELOW 15 PERCENT WILL AGAIN CREATE HAZARDOUS FIRE WEATHER
CONDITIONS FROM LATE SUNDAY MORNING THROUGH SUNDAY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NVZ455-457-191015-
/O.CON.KLKN.FW.W.0024.070819T1800Z-070820T0400Z/
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
706 PM PDT SAT AUG 18 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT
SUNDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT
SUNDAY. 

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND  
    EUREKA COUNTIES

A LOW PRESSURE SYSTEM WILL PASS THROUGH NORTHERN NEVADA ON
SUNDAY...BRINGING DRIER AIR AND INCREASED WINDS TO CENTRAL
NEVADA. BY LATE SUNDAY MORNING...SOUTHWEST WINDS ARE EXPECTED TO
INCREASE TO 15 TO 25 MPH WITH GUSTS BETWEEN 35 AND 40 MPH...AND
CONTINUE INTO THE EVENING HOURS. THIS COMBINED WITH RELATIVE
HUMIDITIES BELOW 15 PERCENT WILL CREATE HAZARDOUS FIRE WEATHER
CONDITIONS ACROSS CENTRAL NEVADA.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
JMG

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this red flag warning went out at Aug 17, 3:35 AM PDT, 10 hours 1 minute earlier.

Area forecast discussion, Aug 17, 3:35 AM PDT, 10 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
335 AM PDT FRI AUG 17 2007

.SYNOPSIS...DRIER AIR FROM THE WEST WILL SLOWLY PUSH THE THREAT OF
THUNDERSTORMS TO THE EAST OVER THE NEXT COUPLE OF DAYS WITH ANY
CHANCE OF THUNDERSTORMS ENDING BY SUNDAY. COOLER AIR ASSOCIATED WITH
A LOW PRESSURE SYSTEM WILL DROP TEMPERATURES 7 TO 10 DEGREES BY
EARLY NEXT WEEK. &&

.SHORT TERM...TODAY THROUGH SATURDAY. UPPER LOW NEAR VANCOUVER ISLAND
FINALLY STARTING TO MAKE ITS INLAND PUSH INTO THE PAC NW...RESULTING
IN A DRYING AND STABILIZING TREND ACROSS CENTRAL AND EASTERN NEVADA.
STILL EXPECTING SOME SCATTERED SHOWERS AND THUNDERSTORMS TODAY...BUT
NOT QUITE AS MANY STRIKES AS WE SAW THURSDAY. MOST ACTIVE AREA IS
EXPECTED TO BE WHITE PINE COUNTY AND EXTREME SOUTHEAST ELKO COUNTY...
EAST OF THE RUBY MOUNTAINS. CONDITIONS WILL BECOME BREEZY ON SATURDAY
OVER MUCH OF NORTHERN AND CENTRAL NEVADA...WITH AROUND A 10% CHANCE
OF DRY THUNDERSTORMS OVER EXTREME EASTERN NEVADA. ROOD

.LONG TERM...SATURDAY NIGHT THROUGH THURSDAY. SOUTHWEST FLOW
CONTINUES THRU SUNDAY...WITH LOW APPROACHING THE WASHINGTON COAST.
TROF MOVES NORTH OF THE FCST AREA SUNDAY...A LITTLE EARLIER
ACCORDING TO THE EC...A LITTLE LATER ACCORDING TO THE NAM. NO
PRECIPITATION IS EXPECTED. PREVIOUS MODEL RUNS INDICATED SOME CAA
SUNDAY AND MONDAY WITH THIS TROF...BUT MODELS NOW DOWNPLAYING CAA.

AFTER TROF...ZONAL FLOW THRU WEDNESDAY...WITH NEXT TROF WEDNESDAY
NIGHT/THURSDAY...WITH CHANCE OF PRECIP NORTH. REA &&

.AVIATION...MAINLY VFR WEATHER THRU TONIGHT. SCATTERED MID AND HIGH
CLOUDS WILL EXIT TO THE NORTHEAST THIS MORNING. SCATTERED TSTMS WILL
FIRE UP AGAIN THIS AFTERNOON AND EVENING...MAINLY OVER THE EASTERN
HALF OF NEVADA INTO UTAH. CLOUD BASES WILL BECOME BROKEN MID
AFTERNOON AROUND 15000 FT MSL...POSSIBLY AS LOW AS 12000 FT MSL IN
THUNDERSTORMS BY LATE AFTERNOON AND EARLY EVENING. ISOLATED
VISIBILITIES TO 3 MILES WILL BE POSSIBLE AFTERNOON AND EVENING. WIND
GUSTS TO 45 MPH DUE TO TSTM OUTFLOWS WILL BE POSSIBLE IN THE
AFTERNOON AND EARLY EVENING. REA &&

.FIRE WEATHER...A DRYING AND STABILIZING TREND ACROSS CENTRAL AND
EASTERN NEVADA CONTINUES THROUGH THE WEEKEND...WITH SOUTHWESTERLY
AFTERNOON AND EVENING WINDS INCREASING AS WELL. EXPECTING A MIX
OF DRY AND WET SCATTERED THUNDERSTORMS TODAY...BUT NOT QUITE AS MANY
STRIKES AS WE SAW THURSDAY. MOST ACTIVE AREA IS EXPECTED TO BE WHITE
PINE COUNTY AND EXTREME SOUTHEAST ELKO COUNTY...EAST OF THE RUBY
MOUNTAINS. HAVE AROUND A 10% CHANCE OF DRY THUNDERSTORMS LINGERING
INTO SATURDAY OVER EXTREME EASTERN NEVADA. BIGGEST CONCERN SATURDAY
IS FOR THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITIES
OVER MAINLY NORTHWEST NEVADA. WINDS ARE EXPECTED TO BE BREEZY AND
GUSTY OVER EAST-CENTRAL NEVADA AS WELL...HOWEVER HUMIDITIES ARE
EXPECTED TO BE IN THE UPPER TEENS TO MID 20% RANGE. HAVE ISSUED A
FIRE WEATHER WATCH FOR HUMBOLDT COUNTY FOR SATURDAY. ROOD &&

.LKN WATCHES/WARNINGS/ADVISORIES...FIRE WEATHER WATCH FOR FWZ 451
FOR SATURDAY.

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 3:32 AM PDTFire Weather WatchLKN10 hr

Nearby

Red Flag Warnings in Nevada, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.